CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
三维不可压navierstokes方程关于速度场单分量在各向异性临界空间中的正则性准则 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1405-1430
Authors:  刘彦麟;  张平
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
On the Critical One Component Regularity for 3-D Navier-Stokes System: General Case 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2017, 卷号: 224, 期号: 3, 页码: 871-905
Authors:  Chemin, Jean-Yves;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
ON THE CRITICAL ONE COMPONENT REGULARITY FOR 3-D NAVIER-STOKES SYSTEM 期刊论文
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 2016, 卷号: 49, 期号: 1, 页码: 131-167
Authors:  Chemin, Jean-Yves;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On the global well-posedness of 2-D inhomogeneous incompressible Nayier Stokes system with variable viscous coefficient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3755-3802
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Littlewood-Paley theory  Critical regularity  
Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 2, 页码: 221-242
Authors:  Chen ShaoWei;  Lin LiShan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
weighted Sobolev inequalities  Harnack inequality  moving sphere method  variational identities  
Blowup Criterion for Viscous Baratropic Flows with Vacuum States 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2011, 卷号: 301, 期号: 1, 页码: 23-35
Authors:  Huang, Xiangdi;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
On the focusing mass critical problem in six dimensions with splitting spherically symmetric initial data 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2010, 卷号: 7, 期号: 4, 页码: 345-373
Authors:  Li, Dong;  Zhang, Xiaoyi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Focusing mass critical NLS  Sobolev regularity  scattering conjecture  
REGULARITY OF ALMOST PERIODIC MODULO SCALING SOLUTIONS FOR MASS-CRITICAL NLS AND APPLICATIONS 期刊论文
ANALYSIS & PDE, 2010, 卷号: 3, 期号: 2, 页码: 175-195
Authors:  Li, Dong;  Zhang, Xiaoyi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Schrodinger equation  mass-critical  
DYNAMICS OF STRONGLY DAMPED WAVE EQUATIONS IN LOCALLY UNIFORM SPACES: ATTRACTORS AND ASYMPTOTIC REGULARITY 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 361, 期号: 2, 页码: 1069-1101
Authors:  Yang, Meihua;  Sun, Chunyou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Strongly damped wave equation  locally uniform spaces  critical exponent  asymptotic regularity  attractors  
Non-autonomous wave dynamics with memory - Asymptotic regularity and uniform attractor 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2008, 卷号: 9, 期号: 3-4, 页码: 743-761
Authors:  Sun, Chunyou;  Cao, Daomin;  Duan, Jinqiao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30